# SDR CA100804012

- Difficulty date: July 29, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Engine: Pwa PW545A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: F

## Discrepancy

ON GROUND EVENT POST LANDING, THE TOWER SAW ENOUGH BLUE SMOKE AROUND THE ENGINE/A/C TO CALL IN THE FIRE DEPT.  AS A PRECAUTIONARY MEASURE.  POST EVENT INSP FOUND NO OIL IN THE OIL TANK AND NO EVIDENCE OF EXTERNAL LEAKAGE.  INTERNAL OIL LEAK IS SUSPECTED FOR WHICH TROUBLESHOOTING WILL BE PERFORMED STARTING ON THE 30 JULY. THE ENGINE HAD COMPLETED ONLY 3 PREVIOUS FLIGHTS SINCE ITS RECENT INSTALLATION.  ENG MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.
